IJMTT-Volume 23 Number 1 - July 2015

S.No
Title/Author Name
Paper ID
1 Geometric mean labeling of some more Disconnected Graphs
- S. Somasundaram, S.S.Sandhya, S.P.Viji
 

IJMTT-V23P501

2 Surface area mensuration relation of two Cuboids (Relation All Mathematics)
- Deshmukh Sachin Sandipan
 

IJMTT-V23P502

3 Dislocated Quasi-Metric Space and Some Common Fixed Point Theorems for contraction mapping
- S. K. Tiwari, Shweta Agrawal
 

IJMTT-V23P503

4 Prime Labeling of Duplication of Some Star related Graphs
- S. Meena, P. Kavitha
 

IJMTT-V23P504

5 Homomorphism and Anti Homomorphism on Multi L-Fuzzy Quotient Group of a Group
- K.Sunderrajan, M.Suresh, R. Muthuraj

IJMTT-V23P505

6 On the Monophonic Number of Line Graph
- J. Arockia Aruldoss, S. Ganesamurthy
 

IJMTT-V23P506

7 Applications on Differential Transform method for solving Singularly Perturbed Volterra integral equation, Volterra integral equation and integro-differential equation
- Raafat R. Rizkalla, Seham SH. Tantawy , Mahmoud H.Taha
 

IJMTT-V23P507

8 Fixed and Common Fixed Point Theorems in two M- Fuzzy Metric Spaces
- T.Veerapandi, T.Thiripura Sundari, J.Paulraj Joseph
 

IJMTT-V23P508

9 An Analytical Investigation of Steady Convection in an Active Mushy Layer
- Prof. Dr. P.K.Srimani, Prof. R.Parthasarathi
 

IJMTT-V23P509

10 A Characterization of Zero-inflated Geometric Model
- Nagesh S, G. Nanjundan, Suresh R, Sadiq Pasha
 

IJMTT-V23P510